# SDR UIEA2016031000148

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8021709
- Part serial: 900757
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG HPSOV FAILED PNEUMATIC HEALTH CHECK ON EO6736A005 PT 2 STEP 4.  R & R NR 2 ENG HPSOV IAW AMM 30-11-07.  LEAK CHECK TO BE ACCOMPLISHED ON EO6736A005 2.
